Juan Fernández Sánchez
Juan Fernández Sánchez
Zugehörigkeit unbekannt
Bestätigte E-Mail-Adresse bei ual.es
TitelZitiert vonJahr
Characterization of all copulas associated with non-continuous random variables
E de Amo, MD Carrillo, J Fernández-Sánchez
Fuzzy Sets and Systems 191, 103-112, 2012
412012
Copulas, diagonals, and tail dependence
F Durante, J Fernandez-Sanchez, R Pappada
Fuzzy Sets and Systems 264, 22-41, 2015
362015
Multivariate patchwork copulas: a unified approach with applications to partial comonotonicity
F Durante, JF Sánchez, C Sempi
Insurance: Mathematics and Economics 53 (3), 897-905, 2013
242013
Sklar’s theorem obtained via regularization techniques
F Durante, J Fernández-Sánchez, C Sempi
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 769-774, 2012
242012
Conditioning-based metrics on the space of multivariate copulas and their interrelation with uniform and levelwise convergence and iterated function systems
JF Sánchez, W Trutschnig
Journal of Theoretical Probability 28 (4), 1311-1336, 2015
222015
Idempotent and multivariate copulas with fractal support
W Trutschnig, JF Sánchez
Journal of Statistical Planning and Inference 142 (12), 3086-3096, 2012
222012
Measure-preserving functions and the independence copula
E de Amo, MD Carrillo, J Fernández-Sánchez
Mediterranean journal of mathematics 8 (3), 431-450, 2011
222011
ANOTHER PROOF OF EULER'S FORMULA FOR ζ (2k)
E De Amo, MD Carrillo, J Fernández-Sánchez
Proceedings of the American Mathematical Society, 1441-1444, 2011
222011
Some results on shuffles of two-dimensional copulas
W Trutschnig, JF Sánchez
Journal of Statistical Planning and Inference 143 (2), 251-260, 2013
212013
Singular functions with applications to fractal dimensions and generalized Takagi functions
E de Amo, MD Carrillo, J Fernández-Sánchez
Acta applicandae mathematicae 119 (1), 129-148, 2012
212012
Multivariate shuffles and approximation of copulas
F Durante, J Fernandez-Sanchez
Statistics & probability letters 80 (23-24), 1827-1834, 2010
212010
A copula-based family of fuzzy implication operators
A Dolati, JF Sánchez, M ÚBeda-Flores
Fuzzy Sets and Systems 211, 55-61, 2013
172013
On the approximation of copulas via shuffles of Min
F Durante, JF Sánchez
Statistics & Probability Letters 82 (10), 1761-1767, 2012
172012
The Hausdorff dimension of the level sets of Takagi’s function
E De Amo, I Bhouri, MD Carrillo, J Fernández-Sánchez
Nonlinear Analysis: Theory, Methods & Applications 74 (15), 5081-5087, 2011
172011
Copulas with continuous, strictly increasing singular conditional distribution functions
W Trutschnig, JF Sánchez
Journal of Mathematical Analysis and Applications 410 (2), 1014-1027, 2014
142014
Copulas and associated fractal sets
E de Amo, MD Carrillo, J Fernández-Sánchez
Journal of Mathematical Analysis and Applications 386 (2), 528-541, 2012
142012
Multivariate copulas, quasi-copulas and lattices
J Fernández-Sánchez, RB Nelsen, M Úbeda-Flores
Statistics & Probability Letters 81 (9), 1365-1369, 2011
142011
Bivariate copulas generated by perturbations
F Durante, JF Sánchez, MÚ Flores
Fuzzy Sets and Systems 228, 137-144, 2013
132013
A note on the notion of singular copula
F Durante, JF Sánchez, C Sempi
Fuzzy Sets and Systems 211, 120-122, 2013
132013
Convergence results for patchwork copulas
F Durante, J Fernández-Sánchez, JJ Quesada-Molina, M Úbeda-Flores
European Journal of Operational Research 247 (2), 525-531, 2015
122015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20